Police warn of dangerous pills in Parry Sound
Police not certain if new pills are linked to 3 recent overdoses
Ontario Provincial Police (OPP) have issued a warning about dangerous pills that are circulating in Parry Sound, Ont.
OPP Const. Louise Maki said the pills are stamped with the letters "TEC" and look like Percocet, but she said they may contain other substances, possibly including fentanyl.
"I want people to be aware of the dangers that are out there, especially with these pills," Maki said. "If they believe they're taking one pill but it's not that pill, they need to be aware that they are extremely dangerous."
"Be very careful what you're taking," advised Maki.
The North Bay and Parry Sound District Health Unit worked with police on the warning.
There have been three drug overdoses in the Parry Sound region between last Thursday and Saturday. Two were fatal, and a third person is recovering in hospital.
The deceased were age 27 and 45. The third individual, who was found unresponsive and transported to hospital, is 24.
Maki could not confirm the dangerous pills circulating in Parry Sound were connected to those overdoses.
Police have said they continue to investigate the three incidents. Anyone who has information should contact the OPP at 1-888-310-1122.